I am having trouble with my eyes.
I have a history of classic migraines, but only get about one every 3-4 months on the average. I get the aura followed by a terrible headache. This is not my concern.
On a daily basis I have trouble with photophobia, as well as a "cold" sensation in my right eye. If I press on the right temporal area it will alleviate some of the sensation but only temporarily until I stop pressing on that area.
About 2 years ago I saw my family doc for occasional left sided facial drooping and numbness that would come and go without a headache. The symptoms were very sporadic and not related to diet or anything else I could pinpoint. My doctor ordered an MRI which was normal. He instructed me to cut back on my daily use of Advil & to my surprise the facial problems were almost non exsistent.
I am 42 years old, in good health, and have the normal deterioration of my near vision although I do not wear glasses. I have had yearly eye exams and was told that all was normal. When I explained that I have photosensitivity I was told that since I have light colored eyes and large openings in my eyes, they are letting in more light than normal and since I had a normal exam it was something I needed to live with.
When I am in my home on a bright sunny day or if there is snow outside causing a glare into my home I need to wear sunglasses. I find myself closing my shades on most sunny days and/ or wearing my sunglasses. I especially have trouble with flourescent lighting or strobe lights.
Although I have had normal eye exams and I do not want to find a problem with my eyes/ health, I have not heard of anyone else having to wear sunglasses as much as I do/ in my home or out shopping (the stores have flourescent lighting).
Is there anyone else out there that has had such a problem or has any info. to offer?
I appreciate the help. Thanks in advance!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?